# SDR SWIA2020032749457

- Difficulty date: March 5, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED INSIDE OF RBL 12 FLOOR BEAM AFT INSIDE ANGLE AT FS280   (C-CHECK) RO 3/25/2020   REMOVED AND INSTALLED NEW ANGLE INSIDE RBL12 FLOORBEAM AFT INSIDE ANGLE AT FS280 REF-CRJ-700 SRM & DWG.
